# SDR RAAAB295022

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 22 FLOOR PROXIMITY LIGHT FAILED SERVICE CHECK.  REPLACED LIGHT ASSEMBLY.  (M)
